| Model Number |
EVPROPLUS-34US |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the delivery catheter system (dcs) was inserted into the patient's body and advanced through their anatomy.The valve was then partially deployed and subsequently recaptured two times.On the third deployment attempt, an infold was noted.Subsequently, the valve was recaptured and removed from the patient's body.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: product id: d-evprop34us, (lot: 0012988832); product type: 0195-heart valves; select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Image review: one intraprocedural fluoroscopic media file was submitted for review.The image demonstrates a partially deployed valve with an infold.Updated: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received indicating that the valve was recaptured because the first three deployment attempts were too high.Per the physician, leaflet calcification contributed to the infold.